# SDR DALA2023062105049

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,072 hours, 25,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 1R DOOR WILL NOT ARM. ARMING LVR IS JAMMED. CORRECTIVE ACTION: FOUND MANUAL RELEASE STRAP STUCK BETWEEN GIRT BAR AND FRAME. STRAP RELEASED AND STOWED TO CORRECT POSITION. (4837558)
